# SDR ASAA2025060158385

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 36,778 hours, 11,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16F LOWER, DIRECTIONAL EMERGENCY EXIT LIGHT SIGN COVER BROKE OFF. GROUNDED - YES. REPLACED LENS COVER AS REQUIRED. EMERGENCY LIGHT OPERATES NORMALLY.
